# SDR AUS20040236

- Difficulty date: March 17, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Shaft
- Part number: 22397
- Condition: Worn
- Location: Turbine Governor
- Part time: 11,581 cycles
- Component: Governor, Bendix
- Component part number: ALAA1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) POWER TURBINE GOVERNOR DRIVESHAFT FAILED.   INVESTIGATION FOUND THE DRIVESHAFT COUPLING SPINNING FREELY ON THE DRIVESHAFT.
